# SDR SWAA2019040831425

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 39,143 hours, 23,253 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 3964982
- Part serial: 3302
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL410 CABIN ALT. LIGHT AND WARNING HORN ACTIVATED. PRESSURIZATION WENT TO AUTO FAIL.  MANUALLY CONTROLLED CABIN VIA MANUAL OUTFLOW VALVE OPERATION. GEEN ALT. LIGHT ON PRESS CONTROLLER NEVER ILLUMINATED.   R&R L/H PACK FLOW CONTROL VALVE PER AMM.
